# SDR USAA960414

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 891
- Part time: 35,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH BY .50 INCH DEEP DENT IN SKIN AT BS 891 BETWEEN STRINGER 22R AND STRINGER 23R.  CUT OUT DAMAGE AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 1.  (M)
